Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite sublattices of a free lattice


Author: J. B. Nation
Journal: Trans. Amer. Math. Soc. 269 (1982), 311-337
MSC: Primary 06B25; Secondary 08B20
MathSciNet review: 637041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every finite semidistributive lattice satisfying Whitman's condition is isomorphic to a sublattice of a free lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06B25, 08B20

Retrieve articles in all journals with MSC: 06B25, 08B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0637041-9
Article copyright: © Copyright 1982 American Mathematical Society